MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. CPLT KNEE KIT 5CC 11G SIDE; SCP KIT

ZIMMER KNEE CREATIONS, INC. CPLT KNEE KIT 5CC 11G SIDE; SCP KIT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2018, the patient underwent a right knee athroscopy, lysis of adhesions anterior notch adhesions manipulated under anesthesia, and a subchondroplasty.There were no intraoperative complications reported.On (b)(6) 2019, zimmer knee creations was notified that a patient had returned for treatment of decreased range of motion on (b)(6) 2019.The onset date was (b)(6) 2019, and the event was marked as resolved on (b)(6) 2019.It was noted that the subject did not gain any more motion over 20 degrees.The patient had previously reported that it was hard for them to stand due to their right knee.The product was not returned for the investigation, as it remains implanted in the patient.Once additional information becomes available about the event, a supplemental report will be submitted.
 
Event or Problem Description
Clinical study subject (b)(6) experienced decreased range of motion after scp.
 
Additional Manufacturer Narrative
The operative notes were received from the clinical procject lead and will be used as a part of the investigation.Once additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
Clinical study subject (b)(6) did not gain motion in knee.
 
Additional Manufacturer Narrative
Scp knee randomized controlled trial subject (b)(6) underwent the initial subchondroplasty procedure on (b)(6) 2018 for a single bone marrow lesion in their right medial tibial plateau.3cc of accufill were injected.A lavage, debridement, and synovectomy a were also performed concomitantly.No intraoperative adverse events were reported.At a follow-up on (b)(6) 2019, the subject underwent a right knee arthroscopic lysis of anterior notch adhesions under anesthesia, as the subject did not gain any more motion over 20 degrees and a flexion contracture was determined.There were 161 days between the index and follow-up procedures.Per the health care professional assigned to this case, this event was probably related to the study surgical procedure (scp with arthroscopy) and possibly related to the accufill implant.The operative notes of the reoperation were provided for the investigation.The surgeon noted significant synovitis and scarring globally in the suprapatellar pouch, medial and lateral gutters, and just anterior to the notch.It was also noted that signification bony overgrowth over the acl, causing mechanical impingement in extension.The surgeon used a full radius shaver to reduce the bony overgrowth.The anterolateral notch had overgrowth with soft tissue, causing mechanical impingement of the acl.Again, the surgeon used a full radius shaver to remove the excess tissue.The acl and pcl were inspected and determined to be stable without injury.The decision was made to cast the patient in extension.The postoperative condition was noted as stable with minimal blood loss.The event was most likely caused by the patient anatomy and clinical conditions.A review of the finished goods dhr was conducted, and there were no nonconformances related to the complaint condition noted.The device in question remains implanted in the patient and therefore was not returned for the investigation.
 
Event or Problem Description
Clinical study subject (b)(6) experienced decreased range of motion after scp.

Brand Name
CPLT KNEE KIT 5CC 11G SIDE
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8995462
Report Number3008812173-2019-00043
Device Sequence Number3330425
Product Code OJH
UDI-Device Identifier00889024205314
UDI-Public00889024205314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2021
Device Model NumberN/A
Device Catalogue Number414.502
Device Lot NumberKC05347
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/20/2019
Device Age1 MO
Event Location Hospital
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer08/13/2019
08/13/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date11/14/2019
01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient Weight89